Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ 2$-weights for unitary groups


Author: Jian Bei An
Journal: Trans. Amer. Math. Soc. 339 (1993), 251-278
MSC: Primary 20C20; Secondary 20G40
MathSciNet review: 1108609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a description of the local structures of $ 2$-radical subgroups in a finite unitary group and proves Alperin's weight conjecture for finite unitary groups when the characteristic of modular representation is even.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C20, 20G40

Retrieve articles in all journals with MSC: 20C20, 20G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1108609-8
PII: S 0002-9947(1993)1108609-8
Article copyright: © Copyright 1993 American Mathematical Society